# SDR AT0000487

- Difficulty date: December 8, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 110FL THE L1 CAME TO THE COCKPIT TO REPORT SMOKE IN THE CABIN.  WE DELCARED AN EMERGENCY AND RETURNED TO ATL.   INSPECTED OVERHEAD PSU'S, INCLUDING SEAT ROW 10 WHERE SMOKE WAS DETECTED.  PERFORMED SYSTEM OPERATIONAL CHECK WITH BOTH ENGINES RUNNING, BOTH PACKS, ALL ELECTRICAL LOADS AND AIRCRAFT PRESSURIZED.  ALSO PERFORMED LAF PER GMM SP 8160.  NO INDICATION OF SMOKE OR SMELL OF SMOKE.
